# SDR 20000608SH015

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Housing
- Part number: 221408
- Condition: Cracked
- Location: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WELD BETWEEN THE FLANGES OF THE HOUSING IS CRACKED.  POSSIBLE CAUSE:  HIGH STRESS AND HEAT, FATIGUE, OR POSSIBLY INCOMPATIBLE FILLER MATERIAL USED AT MANUFACTURING.  (X)
